I was diagnosed with having Hep-C and wanted to know if drinking water with Quinine would have negative effects on my liver ?
18 Jul 2010
It should not affect you liver
For future reference my friend:
Side Effects of Quinine Water
Side Effect: Skin Rashes
Though side effects from quinine water are unusual, people who are sensitive to quinine should avoid it, Side effects of quinine include itching of the skin and rashes.
Side Effects: Bleeding
A serious side effect of quinine is a blood dyscrasia or abnormality called thrombocytopenia. Thrombocytopenia is a decreased number of the platelets responsible for blood clotting. This can cause significant bruising and bleeding.
Side Effect: Cardiac
Cardiac side effects of quinine include chest pain, irregular heartbeat, rapid heart rate and faintness.
Side Effect : Allergic Reaction
A serious side effect of quinine is severe allergic reaction. Although rare, quinine can cause swelling of the mouth, face and throat, respiratory distress and seizure.
Contact your Doctor if you experience any of the side effects on this list.
I hope this information helps, just in case it is always good to be well informed.
Take care... from a caring individual
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a relative who has been given quinine by her doctor for muscle spasms, she has found that since taking it, her faeces has been black in ...
1 answer • 6 Dec 2009
1 answer • 22 Jan 2010
two weeks ago, ive been taking just to realise that it has quinine. cuold it have any effect on me?
2 answers • 9 Apr 2011
i have heard that drinking chilled water cause vasoconstriction which causes harm to the heart..
1 answer • 11 Aug 2011
Been taking Bisacodyl and have some diarrhea. Drinking water seems to make the diarrhea worse. Help!
I've been taking it for two days and I get a lot of diarrhea. I've been drinking a ton of water and it seems like the water makes the ...
1 answer • 7 Sep 2011